# SDR SWAA2024102144851

- Difficulty date: October 3, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS BS767+3;BS767+7 RBL20 WL156.<[01] REMOVED AND REPLACED NEW FWD SHIELD BS767-BS794.25 RBL20 WL156 I.A.W SRM 51-40-02-0G-0 AND DWG146A0081.;[02] VERIFIED ACTION ITEM 1 AND TASK CARD COMPLETED.;[03] VERIFIED ACTION ITEM 1 AND TASK CARD COMPLETED.
